# SDR 2006UALA01062

- Difficulty date: May 31, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 47,388 hours, 33,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR PRESENT IN CABIN.
